MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE
Model Number 3L80-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier does not contain enough spaces.The entire id is (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation in process.
 
Event or Problem Description
The account generated elevated architect carbon dioxide of 30 mmol/l on sid (b)(6) that repeated 27 mmol/l at a reference lab.Historical carbon dioxide patient results were 28 mmol/l ((b)(6) 2017), 24 mmol/l ((b)(6) 2017), 25 mmol/l ((b)(6) 2017), 28 mmol/l ((b)(6) 2016).No impact to patient management was reported.
 
Additional Manufacturer Narrative
(b)(4).A search by product lot found no complaints similar to this complaint issue.The trend review by the product list number found no adverse or non-statistical trends related to this issue.Review of patient data in the field shows the co2 patient population result medians are similar across multiple customers, instruments, and reagent lots.Review of product labeling revealed adequate labeling for the handling of reagents, handling of patient samples, interpretation of assay results, and troubleshooting this complaint issue.The architect system operations manual provides information about the limitations of result interpretations.A product deficiency was not identified.

Brand Name
CLINICAL CHEMISTRY CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7632770
Report Number1628664-2018-00241
Device Sequence Number11145302
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public(01)00380740005955(17)181231(10)52120UQ11
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number3L80-21
Device Catalogue Number03L80-21
Device Lot Number52120UQ11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date06/24/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR